Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Operator ideals and three-space properties of asymptotic ideal seminorms
HTML articles powered by AMS MathViewer

by Ryan M. Causey, Szymon Draga and Tomasz Kochanek PDF
Trans. Amer. Math. Soc. 371 (2019), 8173-8215 Request permission


We introduce asymptotic analogues of the Rademacher and martingale type and cotype of Banach spaces and operators acting on them. Some classical local theory results related, for example, to the “automatic-type" phenomenon, the type-cotype duality, or the Maurey–Pisier theorem are extended to the asymptotic setting. We also investigate operator ideals corresponding to the asymptotic subtype/subcotype. As an application of this theory, we provide a sharp version of a result of Brooker and Lancien by showing that any twisted sum of Banach spaces with Szlenk power types $p$ and $q$ has Szlenk power type $\max \{p,q\}$.
Similar Articles
Additional Information
  • Ryan M. Causey
  • Affiliation: Department of Mathematics, Miami University, Oxford, Ohio 45056
  • MR Author ID: 923618
  • Email:
  • Szymon Draga
  • Affiliation: Institute of Mathematics, Czech Academy of Sciences, Žitná 25, 115 67 Prague 1, Czech Republic
  • MR Author ID: 1024172
  • Email:
  • Tomasz Kochanek
  • Affiliation: Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-656 Warsaw, Poland; and Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warsaw, Poland
  • MR Author ID: 811694
  • Email:
  • Received by editor(s): January 6, 2018
  • Received by editor(s) in revised form: November 11, 2018, and November 16, 2018
  • Published electronically: January 16, 2019
  • Additional Notes: Research of the second author was supported by GAČR project 16-34860L and RVO: 67985840.
  • © Copyright 2019 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 371 (2019), 8173-8215
  • MSC (2010): Primary 46B06, 46B20, 46B28; Secondary 46B09
  • DOI:
  • MathSciNet review: 3955545